# SDR HNAA2014092400272

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 55,460 hours, 61,953 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Pcu
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ADJUSTED NR 1 PCU SPEEDER SCREW COUNTER CLOCKWISE APPROX.  .2500 TURN IAW MM 61-22-00.  GROUND RAN ACFT.  OPS CHECKED GOOD IAW RUN UP MANUAL.
